RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 6, Pages 73–80 (Mi fpm886)  

Algebraic points on the plain

V. V. Lebed, V. I. Bernik

Institute of Mathematics, National Academy of Sciences of the Republic of Belarus

Abstract: The article contains quantitative estimates for the measure of points $(x,y)$ of a given rectangle admitting the construction of polynomials $P(t)$ with small (with respect to the height of the polynomial) values of $P(x)$ and $P(y)$. Such estimates can be used in the problem of distribution of algebraic points on the plane.

Full text: PDF file (124 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 146:2, 5680–5685

Bibliographic databases:

UDC: 511.36

Citation: V. V. Lebed, V. I. Bernik, “Algebraic points on the plain”, Fundam. Prikl. Mat., 11:6 (2005), 73–80; J. Math. Sci., 146:2 (2007), 5680–5685

Citation in format AMSBIB
\Bibitem{LebBer05}
\by V.~V.~Lebed, V.~I.~Bernik
\paper Algebraic points on the plain
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 6
\pages 73--80
\mathnet{http://mi.mathnet.ru/fpm886}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2204425}
\zmath{https://zbmath.org/?q=an:05358118}
\elib{http://elibrary.ru/item.asp?id=9127623}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 146
\issue 2
\pages 5680--5685
\crossref{https://doi.org/10.1007/s10958-007-0384-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34848878316}


Linking options:
  • http://mi.mathnet.ru/eng/fpm886
  • http://mi.mathnet.ru/eng/fpm/v11/i6/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:233
    Full text:71
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019